# SDR QXEA200602933

- Difficulty date: October 24, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 12,796 hours, 12,839 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 612-624
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - SEAT TRACK NR 15 HAS DEEP SCRATCHES IN BOTTOM OF TRACK CHANNEL FROM STATION X612 TO X624.  REPAIRED IAW RD8/4-53-0884.
